MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR
Model Number 71004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Convulsion/Seizure (4406)
Date of Event 12/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was implanted with a nalu spinal cord stimulator system on (b)(6) 2023 to treat lower arm pain.The patient participated in a successful trial with nalu and reported pain reduction with the trial system.The permanent implantable pulse generator (ipg) was placed in the lower back area with the leads targeting the cervical nerve at the t5 vicinity.The system was successfully activated and aproximately one week after activation the patient reported having experienced a seizure.Patient perception was that the seizure may have somehow been related to the nalu implant despite having no prior issues with the trial system or at the time of the system activation.Patient declined to use the system moving forward and requested to have it explanted.A full system explant was performed on (b)(6) 2024 per the patient's request.
 
Additional Manufacturer Narrative
The physician verbalized to nalu personnel that there does not appear to be any correlation between the patient's medical condition and the nalu device.The seizure was unrelated to nalu, however the patient's spouse was adamant on removal of all implants after the seizure.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
rebecca hess
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7604482360
MDR Report Key21136643
Report Number3015425075-2025-00020
Device Sequence Number20540427
Product Code GZB
UDI-Device Identifier00812537036120
UDI-Public(01)00812537036120(11)230505(17)260505
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date05/05/2026
Device Model Number71004
Device Catalogue Number71004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2024
Initial Report FDA Received Date01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown